MathSciNet Relay Station
MathSciNet bibliographic data
MR1021364 42B25
Gallardo, Diego Weighted weak type integral inequalities for the Hardy-Littlewood maximal operator. Israel J. Math. 67 (1989), no. 1, 95–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement